# SDR IXXA20241025071

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N419AZ
- Make and model: Boeing 767319
- Aircraft serial: 26913
- Aircraft time: 118,643 hours, 23,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUBSEQUENT TO SERVICE CHECK LINE MAINTENANCE REPORTED, L313 EMERGENCY LIGHT DOORWAY INOPERATIVE. L313 EMERGENCY LIGHT BULB REMOVED AND REPLACED PER BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 33-51-08. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
